Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 502–504 (Mi zvmmf8532)  

Scientific communications

Representability of an equation with four variables by a nomogram with an oriented transversal in the form of a slide rule

J. I. Bogoljubov

Chebaksary

Full text: PDF file (272 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 528–530

Bibliographic databases:

Received: 01.09.1961

Citation: J. I. Bogoljubov, “Representability of an equation with four variables by a nomogram with an oriented transversal in the form of a slide rule”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 502–504; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 528–530

Citation in format AMSBIB
\Bibitem{Bog62}
\by J.~I.~Bogoljubov
\paper Representability of an equation with four variables by a nomogram with
an oriented transversal in the form of a slide rule
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 502--504
\mathnet{http://mi.mathnet.ru/zvmmf8532}
\zmath{https://zbmath.org/?q=an:0143.18002}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 528--530
\crossref{https://doi.org/10.1016/0041-5553(63)90468-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8532
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p502

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:88
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021